# SDR WX0A2024040332002

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 58,629 hours, 35,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A125A
- Part serial: WX5452
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE INOP. / REMOVED AND REPLACED FWD CABIN MEGAPHONE IAW AMM 25-65-51-920-001-A."
